Antibiotic tsh effect
Sir, first of all, I wish good Ramadan. I'm a 29-year-old male individual. 3 days ago my tsh test was 5.27. Today I had it done again, tested and tsh came out 3.03, and t4 turned out to be 1.11. My doctor said it was okay. The main question I will ask you is that I started antibiotic treatment for a tooth abscess after my 1st test. So I was using antibiotics in the second test. Do you think it will have an effect on the reliability of the test, so the tsh drop is related to the antibiotic. It caught my mind and I am waiting for your reply in terms of relief. God bless you for your answer in advance.
Doctor's Answer: Prof. Dr. Ayşe ÇARLIOĞLU Endocrinology and Metabolic Diseases
Hello, get well soon. Happy ramadan to you. TSH can be affected by infections, Your values are at borderline, we can temporarily see such heights, there is nothing to worry about. I wish you a good day. Replied on 14.04.2021 21:41.